# SDR RYNA200800022

- Difficulty date: April 17, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TAB, OUTBOARD FAIRING IS CRACKED AT THE TOP.  REPAIRED CRACKED AILERON IAW MD-80 SRM 51-70-4.
